# SDR CALA2025052805027

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 55,152 hours, 19,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL IN CABIN   NEAR 38F. DEBRIEFED FLIGHT CREW. PILOTS REPORTED THAT THE SCENT WAS NOTICED ONLY AFTER PACK 2 WAS BEING POWERED BY ENGINE 2 BLEED AIR. NO SCENT WAS REPORTED WHEN APU BLEED POWERED BOTH PACKS. OPENED FAN COWLS. INSPECTED E2 FOR FLUID LEAKS AND CONDITION. NO ISSUES NOTED. PERFORMED IDLE RUN, OPERATED PACKS AND ENGINE BLEEDS. WALKED CABIN DURING RUN, NO SMELLS NOTED. REF FIM 71-05 TASK 807. REF AMM 71-00-00-800-808-F00. PERFORMED INSPECTION IAW AMM 05-51-26-800-801-C1. NO ISSUES OR SMELLS NOTED.
